# SDR ASAA2023012441732

- Difficulty date: January 24, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 141A5810454
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAME P/N 141A5810-454. GROUNDED - YES. REPAIRED FLOOR PANEL PN 141A5810-454 DELAMINATIING PEELING FIBERS ON UPPER SKIN, CRACK AND 4 DAMAGED INSERTS HOLES ON LOWER SKIN, AND REPLACED 8 CORRORDED INSERTS IAW B737-800 SRM 53-00-50-2R-1, 53-00-50-2R-4, AND 53-00-50-2R-0.
